# SDR ASAA2015090512933

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,666 hours, 5,469 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: 115195214
- Part serial: 115195204306
- Condition: Failed
- Location: Flight Deck
- Part time: 18,655 hours, 5,465 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON RECALL.  ACCOCIATED ELECTRIC LIGHT ILLUMINATED OVERHEAD ELECTRICAL PANEL.  ACFT GROUNDED.  ACCOMPLISHED ELECTRIC LIGHT MESSAGE BITE, REF FIM24-31, TASK 801, LOGGED "SPCU INOP" FAULT, UNABLE TO CLEAR.  ACCOMPLISHED FIM 24-34, TASK 802. REPLACED SPCU REF MM24-34-11-000-801. OPS NORMAL.  ELECTRIC LIGHT REMAINS EXTINGUISHED. TECH SERVICES REQUESTS FOLLOW UP.  R & R INVERTER RCCB, C1341, REF AMM 24-34-31. OPS TST GOOD.
